# SDR E4EB20151215004

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695896
- Condition: Corroded
- Location: Zone 600
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN CTR LE HOIST POINT AT XFS 385.250 HAS INTERGRANULAR CORROSION.  REPAIRED ON EA 008-5730-38-A5966.
